12-18-2017, 05:21 PM   #1
Join Date: Feb 2017
Location: Frisco, Texas
Hand Tremors

My son has been taking azathioprine since Feb 2017. He has developed a hand tremor in his right hand. I called the doc today, who was on vacation, and got a response from his assistant who talked to doc on call. That doc said that it had nothing to do with Crohn's. However, when I read online, looks like a lot of people get hand tremors on azathioprine. Has anyone experienced this and is it a big deal? I will bring it up to our GI doc when we go see him in 9 days. I have it on video and it is quite worrisome to me.

12-18-2017, 05:56 PM   #2
Join Date: Oct 2017
Location: haleiwa, Hawaii
I have not got hand tremors but have got some weird side effects that the doc can not explain. When I read online I find other people with same issue. I feel like the docs do not take the "personal" side effects that happen serious enough.
good luck
12-18-2017, 07:50 PM   #3
Forum Monitor
Maya142's Avatar
My daughter has a hand tremor. She is on Imuran in addition to a biologic but had the hand tremor even when off Imuran. But she is on a LOT of other medications for many medical conditions, not just Crohn's.

She was evaluated by a neurologist once while she was inpatient who didn't think it was a big deal. We were told there was no need to follow up. It's very mild and not something you even really notice unless a doctor is looking for it.
Mom of M (20)
diagnosed with Crohn's Disease at 16
Juvenile Idiopathic Arthritis at 12
Juvenile Ankylosing Spondylitis at 16

Mom of S (23)
dx with JIA at 14
Ankylosing Spondylitis at 18
12-18-2017, 08:02 PM   #4
my little penguin
Forum Monitor
Join Date: Apr 2012

My Support Groups:
Ds had hand tremors
But his were from prednisone
Good luck
DS - -Crohn's -Stelara -mtx
12-18-2017, 09:05 PM   #5
Forum Monitor
Farmwife's Avatar
Join Date: Apr 2012
Location: Michigan

My Support Groups:
None here but I've heard of it happening.
I'm mom to............... Little Farm Girl 9 yr old
Ibd (microscopic)
dx Juvenile Arthritis
dx Erthema Nodosum
Bladder and Bowel Dysfunction
Ehlers-Danlos Syndrome dx (1/26/17)
Remicade started on (9/8/14)Every 2 wks
MTX started AGAIN on 11/21/17
EN/EEN- since (1/12/13)
Past Meds- LDN, Humira, Pred, MTX, Sulfasalazine,
12-18-2017, 09:42 PM   #6
Forum Monitor
kimmidwife's Avatar
My daughter also gets them very badly from prednisone. If you read it was a drug side effect then I would definitely bring it up with the doctor again.

Crohn's Dx'ed Sept 08
Allerg Imuran Sept 08
Fail Remicade Jan 09
Methotrex Oct 09-Aug 11
Pentasa stopped - nosebleeds
EENOct 31 - Nov 28th. Too hard!
Retried Remicade Dec 11
Stopped due 2 Anaphylactic Reaction
LDN Jan 2012-June 2014 Got My daughter back!
New secondary diagnosis: Gastroporesis Dec 2013
Lost remission June 2014
Started Entyvio April 2015. Decreased to every 4 weeks October 2015. Praying for remission.
12-18-2017, 10:04 PM   #7
Senior Member
A got tremors from Bactrim. I was very alarmed but the doctors really weren't.
A is 13

Diagnoses: Immune Dysfunction, Hypogammaglobulinemia, Asthma, Allergies

Treatment: Hizentra, Flovent, Zyrtec, Cellcept

Thread Tools

All times are GMT -5. The time now is 02:15 AM.
Copyright 2006-2017 Crohnsforum.com